# SDR DALA2024082408418

- Difficulty date: August 23, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9546, CORROSION ON THE LOWER SKIN OF THE CENTRAL TANK APPROX. STA. Y=748 AND STA XCW=-25 AND Z=-29 IN THE FRONT WALL ON RH MLG WHEEL WELL. CORRECTIVE ACTION: LOWER SKIN OF THE CENTRAL TANK APPROX. STA. Y=748 AND STA XCW=-25 AND Z=-29 WAS REPAIRED PER PRI 619112-14 REV. 3 AND ERA 619112-14AD REV. ORIGINAL, SECTION I: PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 16-AUG-2024. (LP 0517863)
